Best Sinus Headache Medicine

Written by

Pop Expert

Looking for the Best Sinus Headache Medicine available to buy right now on Amazon but don’t want to have to do all the research on the pros and cons of the different types of Sinus Headache Medicine?

Pop Expert have put together this list of the top 10 selling Sinus Headache Medicine on Amazon – sorted by overall popularity and positive consumer reviews.

The Pop Expert list of top selling Sinus Headache Medicine is the ideal place to start when you are trying to find the Best Sinus Headache Medicine for your neeeds.

Popular Sinus Headache Medicine on Amazon

Details on the Best Sinus Headache Medicine

Bestseller No. 1
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count
  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Bestseller No. 2
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant for Sinus Pressure, Headache & Nasal Congestion Relief, 24 ct
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
Bestseller No. 3
Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief, Rapid Release Gelcaps - 24 Count | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Sinus Relief
  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare Rite Aid’s Daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure.
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
On Sale!Bestseller No. 4
Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief, 50 Travel Packs of 2 ct
  • 50 travel packs of 2-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go
  • Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
  • From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older
Bestseller No. 5
Flonase Headache and Allergy Relief Caplets with Acetaminophen 650 mg, Chlorpheniramine Maleate 4 mg and Phenylephrine HCl 10 mg Per 2 Caplet Dose - 48 Caplets
  • One package of 48 Flonase Allergy Relief caplets with a cool flavor coating
  • The only allergy brand to relieve headache pain plus allergy symptoms
  • Formulated with pain reliever acetaminophen 650 mg, antihistamine chlorpheniramine maleate 4 mg and nasal decongestant phenylephrine HCl 10 mg per 2 caplet dose
  • Two pills defeat allergy headache pain and the congestion that causes it, fast
  • Adults and children 12 years and older swallow two caplets every 4-6 hours. Do not take more than 10 caplets in any 24-hour period

Newest Sinus Headache Medicine

New
Alka-Seltzer Plus Severe, Cold & Cough Medicine For Adults, PowerFast Fizz Citrus Effervescent Tablets, Fast Relief of Headache, Sore Throat, Cough, Nasal & Sinus Congestion, Runny Nose, & Fever, 48ct
  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Our severe Cold & Cough medicine formula provides unbeatably liquid fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life
  • #1 Cold & Flu Effervescent Brand
  • Each box containing 24 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
New
Alka-Seltzer Plus Severe, Cold & Flu Medicine, Citrus Effervescent Tablets, Nasal & Sinus Congestion, Sneezing, Runny Nose, Cough, Sore Throat, Fever, Headache and Body Aches & Pains, 48ct
  • Our fantastic formula made even better: improved flavor, less sodium, & aspartame free
  • Our severe Cold & Flu medicine formula provides unbeatably fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
  • #1 Cold & Flu effervescent Brand
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 24 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
New
Alka-Seltzer Plus Severe, Cold Day Night Medicine for Adults, PowerFast Fizz Effervescent Tablets, Fast Relief of Nasal Congestion, Sinus Pressure, Runny Nose, Cough, Sore Throat & Fever, 48ct
13 Reviews
Alka-Seltzer Plus Severe, Cold Day Night Medicine for Adults, PowerFast Fizz Effervescent Tablets, Fast Relief of Nasal Congestion, Sinus Pressure, Runny Nose, Cough, Sore Throat & Fever, 48ct
  • Unbeatably Fast* Cold Relief . Among oral products. Use as directed
  • Our severe Cold Day and Night medicine provides fizzy fast daytime relief of nasal & sinus congestion, cough, headache, fever, sore throat and body aches & pains. Provides nighttime relief of: nasal congestion, sinus pressure & congestion, sneezing, runny nose, cough, headache, fever, sore throat and body aches & pains.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 24 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Comes in Effervescent form, with a refreshing Citrus (day) & Lemon (night) flavor. Use as directed.
New
Cold and Flu Medicine, Nausea Relief, Homeopathic Treatment, Hyland's Naturals Cell Salts #11 Natrum Sulphuricum 6X Tablets, 100 Count
  • RELIEF OF FLU, NAUSEA AND VOMITING SYMPTOMS: Relief of symptoms of the flu including nausea, vomiting
  • EASY TO TAKE: Quick-dissolving tablets that melt in your mouth almost instantly
  • 100 TABLETS = UP TO 100 DOSES: of Hyland's Naturals Nat. Sulph. 6X; Now in a single tablet dose.
  • NATURAL FLU, NAUSEA AND VOMITING SYMPTOM RELIEF MEDICINE: Contains no aspirin, acetaminophen, ibuprofen, sugar, artificial flavors, dyes or parabens
  • Hyland’s Naturals is a leading consumer health brand with more than a century of history making high quality products to help people live healthier and happier lives.